# SDR AWXA200200546

- Difficulty date: June 10, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 59,217 hours, 48,438 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568515
- Part serial: NSN
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 INSPECTION A WEB CRACK WAS FOUND AT FOUR RIVETS AT STA 1016  S-6L NEAR THE FWD SIDE OF THE PRESSURE BULKHEAD. DAMAGED AREA WAS CUT OUT AND HVEC WAS PERFROMED AND INSPECTED PER NDT MANUAL PART 6 , 51-00-00 FIG. 23. NO CRACKS FOUND. INSTALLED REPAIR DOUBLER PER SRM 53-10-4 FIG 15 PAGE 47 AND AWA E.R. 15-5314-02168-TB2. SEALED AFFECTED AREA AND RE-INSTALLED FASTNERS AS REQUIRED. PAINTED AFFECTED AREA PER MM 51-21-0 PAGE 201.
